File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Isometries for unitarily invariant norms

TitleIsometries for unitarily invariant norms
Authors
KeywordsIsometry
Singular values
Unitarily invariant norm
Issue Date2005
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laa
Citation
Linear Algebra And Its Applications, 2005, v. 399 n. 1-3, p. 53-70 How to Cite?
AbstractA survey of linear isometries for unitarily invariant norms on real or complex rectangular matrices is given which includes some latest development on the topic. A result on isometries for unitarily invariant norms without the linearity assumption is presented. Related results and problems are discussed. © 2004 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75181
ISSN
2015 Impact Factor: 0.965
2015 SCImago Journal Rankings: 0.837
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChan, JTen_HK
dc.contributor.authorLi, CKen_HK
dc.contributor.authorSze, NSen_HK
dc.date.accessioned2010-09-06T07:08:43Z-
dc.date.available2010-09-06T07:08:43Z-
dc.date.issued2005en_HK
dc.identifier.citationLinear Algebra And Its Applications, 2005, v. 399 n. 1-3, p. 53-70en_HK
dc.identifier.issn0024-3795en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75181-
dc.description.abstractA survey of linear isometries for unitarily invariant norms on real or complex rectangular matrices is given which includes some latest development on the topic. A result on isometries for unitarily invariant norms without the linearity assumption is presented. Related results and problems are discussed. © 2004 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laaen_HK
dc.relation.ispartofLinear Algebra and Its Applicationsen_HK
dc.rightsLinear Algebra and Its Applications. Copyright © Elsevier Inc.en_HK
dc.subjectIsometryen_HK
dc.subjectSingular valuesen_HK
dc.subjectUnitarily invariant normen_HK
dc.titleIsometries for unitarily invariant normsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0024-3795&volume=399&spage=53&epage=70&date=2005&atitle=Isometries+for+unitarily+invariant+normsen_HK
dc.identifier.emailChan, JT:jtchan@hkucc.hku.hken_HK
dc.identifier.authorityChan, JT=rp00663en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.laa.2004.05.017en_HK
dc.identifier.scopuseid_2-s2.0-14644417222en_HK
dc.identifier.hkuros98361en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-14644417222&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume399en_HK
dc.identifier.issue1-3en_HK
dc.identifier.spage53en_HK
dc.identifier.epage70en_HK
dc.identifier.isiWOS:000228127400005-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridChan, JT=8246867400en_HK
dc.identifier.scopusauthoridLi, CK=8048590800en_HK
dc.identifier.scopusauthoridSze, NS=7003280174en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats